# SDR YENA2023005020472

- Difficulty date: April 21, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 65,340 hours, 23,140 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ACCOMPLISH DOOR/EMERGENCY EXIT/OVERWING EMERGENCY EXIT HATCH (AFT RH EEH) FRAME/REINFORCE DOOR STRUCTURE MODIFICATION FOR TRACKING PURPOSES; REF AEROMAN NR 2023-193899 WO 2023 90/1 ACCOMPLISHED EC A320-52-1144 TASK CARD A320-52-1144-04 DOORS / EMERGENCY EXIT / OVERWING EMERGENCY EXIT HATCH (AFT RH EEH) FRAME / REINFORCE DOOR STRUCTURE - MODIFICATION TO COLLECT SDR NUMBER FOR TRACKING PURPOSES.
